X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (2023)

Author Details

Written By

Dr. Shreya Gupta

MDS (Oral Pathology & Microbiology), BDS

Reviewed By

Dr. Shilpa Garcha

MD (Pharmacology), MBBS

Last updated

24 May 2023 | 01:18 PM (IST)

We provide you with authentic, trustworthy and revelant information

Want to know more

Have issue with the content?

Report Problem

Manufacturer/ Marketer

Soigner Pharma

SALT COMPOSITION

Paracetamol (650mg)

Salt Synonyms

Acetaminophen

Storage

Store below 30°C

Product introduction

X Para 650mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraine, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold.

X Para 650mg Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.

Side effects are rare if this medicine is used correctly but it may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.

X Para 650mg Tablet is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Uses of X Para Tablet

  • Pain relief
  • Treatment of Fever

Benefits of X Para Tablet

In Pain relief

X Para 650mg Tablet is a common painkiller for treating aches and pains. It is widely used and rarely causes any side effects if taken properly. To get the most benefits, take it as prescribed. Do not take more or for longer than needed as that can be dangerous.

In Treatment of Fever

X Para 650mg Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with other medicines. Take it as prescribed by the doctor.

show more

show less

(Video) Amoxicillin and Clavulanic Acid ( Augmentin ): Augmentin Uses, Dosage, Side Effects & Precautions

Side effects of X Para Tablet

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of X Para

  • Stomach pain
  • Nausea
  • Vomiting

How to use X Para Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. X Para 650mg Tablet is to be taken with food.

How X Para Tablet works

X Para 650mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Safety advice

It is unsafe to consume alcohol with X Para 650mg Tablet.

Pregnancy

CONSULT YOUR DOCTOR

X Para 650mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.

Breast feeding

SAFE IF PRESCRIBED

X Para 650mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.

Driving

SAFE

X Para 650mg Tablet does not usually affect your ability to drive.

Kidney

CAUTION

X Para 650mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of X Para 650mg Tablet may be needed. Please consult your doctor.
However, X Para 650mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.

Liver

CAUTION

X Para 650mg Tablet should be used with caution in patients with liver disease. Dose adjustment of X Para 650mg Tablet may be needed. Please consult your doctor.
However, the use of X Para 650mg Tablet is not recommended in patients with severe liver disease and active liver disease.

What if you forget to take X Para Tablet?

If you miss a dose of X Para 650mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

All substitutes

For informational purposes only. Consult a doctor before taking any medicines.

X Para 650mg Tablet

₹2.0/Tablet

Calpol 650 + Tablet

Glaxo SmithKline Pharmaceuticals Ltd

₹1.8/tablet

10% cheaper

Dolo 650 Tablet

Micro Labs Ltd

₹1.73/tablet

13% cheaper

P 650 Tablet

Apex Laboratories Pvt Ltd

₹1.7/tablet

15% cheaper

Paracip 650 Tablet

Cipla Ltd

₹1.6/tablet

20% cheaper

Dolopar 650 Tablet

Micro Labs Ltd

₹1.73/tablet

13% cheaper

View all substitutes

(Video) Amoxycillin and potassium clavulanate tablets ip | 625 in hindi | Brand Name | Uses | Side effect

Quick tips

  • X Para 650mg Tablet should be taken with food or milk to prevent an upset stomach.

  • Take it as per the dose and duration prescribed by your doctor. Long-term use may lead to serious complications such as stomach bleeding and kidney problems.
  • Do not take indigestion remedies (antacids) within two hours of taking X Para 650mg Tablet.
  • Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems.
  • Inform your doctor if you have liver disease as your dose may need to be adjusted.
  • The doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking X Para 650mg Tablet for long-term treatment.

Fact Box

Chemical Class

P-Aminophenol Derivative

Habit Forming

No

Therapeutic Class

PAIN ANALGESICS

Action Class

Analgesic & Antipyretic-PCM

Interaction with drugs

Taking X Para with any of the following medicines can modify the effect of either of them and cause some undesirable side effects

Nimesulide

Brand(s)

:

Nimsun, Neil, Esulide

Life-threatening

Oxyphenbutazone

Brand(s)

:

Oxy Triactin, Sioril

Life-threatening

Metamizole

Brand(s)

:

Pyregin, Alpagin, Novalgin RC

Life-threatening

View all interactions

Patient concerns

X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (2)

I am suffering cold, headache and cough from last 15 days. Kindly prescribed me some medicine

Dr. Sfurti Mann

Internal Medicine

Tab dolo 650mg sos Get CBC chest X Ray X Ray PNS done

MORE

I fall in bathroom and my shoulder bone get hair crak X-ray has been done 'so advice me pain relief medicine and bone joint fastly medicine

Dr. Akshat Goel

Orthopaedics

(Video) T 98 Tablet View Uses, Side Effects, Price and Substitutes in hindi

Take Tab Ace-Proxyvon twice daily for 10 days for pain relief and Tab Setfrac-plus twice daily for 1 month for bone healing

MORE

I Have Pain In ribs and Hip Continuously

Dr. Akshat Goel

Orthopaedics

Share recent x-rays of the sameTake Tab Zerodol-SP twice daily for pain relief

MORE

Sir I have weight cough from 8 days & from 10 days some time pain on middle of chest during movement

Dr. Sfurti Mann

Internal Medicine

Get CBC ESR chest X Ray done Take tab dolo for pain/fever

MORE

Sir i meet with an accident on road can anyone plz give me a suggestion to cure it

Dr. Akshat Goel

Orthopaedics

Share recent X-rays of the affected regionTake Tab Zerodol-SP twice daily for pain relief

MORE

I am feeling pain and sound in my knee joint at the time of sitting on floor. I have suffered by Chikungunya fever about 7 months back. I am a patient of sugar from last 10 years and taking Glimestar M1. Can you please suggest some medicine to resolve my problem.

Dr. Akshat Goel

Orthopaedics

Cap Altraday once or twice daily for pain reliefGet a Digital x-ray done of both knees AP-view in standing position and share it

MORE

Bones and joint problem Plz provide me treatment for this

Dr. Akshat Goel

Orthopaedics

Take Cap Altraday twice daily for 3 days for pain reliefShare recent x-rays and investigation reports

MORE

Joint pain, Fever, Cold and Cough

Dr. Sunil Sekhri

Diabetology

Tab Metacin 1 tab SOS, Tab Fexopen 120 1 tab OD x 3 days, syrup tusQ X 1 tsf tid x 3 days

MORE

X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (3)

FAQs

Q. What if I vomit after taking X Para 650mg Tablet?

If you vomit in less than 30 minutes after having a dose of X Para 650mg Tablet tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.

Q. When will I feel better after taking the X Para 650mg Tablet?

Usually, you will start feeling better after about half an hour of taking a X Para 650mg Tablet.

Q. How often can I take the X Para 650mg Tablet?

You should only take four doses of X Para 650mg Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take X Para 650mg Tablet for more than 3 days without consulting a doctor first.

Q. Does X Para 650mg Tablet make babies sleepy?

No, X Para 650mg Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.

Q. Is X Para 650mg Tablet safe for children?

X Para 650mg Tablet is considered safe for children only when used as directed by the doctor.

Q. Is X Para 650mg Tablet an antibiotic?

No, X Para 650mg Tablet is not an antibiotic. It works as a painkiller and fever-reducing medicine.

Q. Can I take X Para 650mg Tablet and ibuprofen together?

Ibuprofen and X Para 650mg Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.

Q. How long does a X Para 650mg Tablet take to work?

X Para 650mg Tablet takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.

(Video) Trenexamic Acid Tablet Uses, Mechanism Of Action,Dose & Side Effects In Hindi - Trenexa Tab

Q. What are the serious side effects of taking an excess of the X Para 650mg Tablet?

Overdose of X Para 650mg Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.

Q. Can X Para 650mg Tablet cause nausea and vomiting?

Yes, X Para 650mg Tablet may cause nausea and vomiting. Taking it with milk, food or antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine or a low frequency of urination. Do not take any other medicines without speaking to your doctor.<br>

Q. Is X Para 650mg Tablet helpful in relieving stomach pain due to indigestion?

No, X Para 650mg Tablet should not be taken for stomach pain without consulting a doctor. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.

Q. Can I take X Para 650mg Tablet with an antibiotic?

Yes, taking X Para 650mg Tablet and antibiotics at the same time should not cause any problems. Antibiotics are used to help clear infections but often don't do anything to relieve pain. Therefore you can generally take X Para 650mg Tablet alongside your antibiotics. However, always consult your doctor before taking any medications.

Show more

Show less

Related lab tests

  • Complete Blood Count
  • Disclaimer:

    Tata 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about particular health conditions, lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

    References

    1. Furst DE, Ulrich RW, Varkey-Altamirano C. Nonsteroidal Anti-Inflammatory Drugs, Disease Modifying Antirheumatic Drugs, Nonopioids Analgesics, & Drugs Used in Gout. In: Katzung BG, Masters SB, Trevor AJ, editors. Basic and Clinical Pharmacology. 11th ed. New Delhi, India: Tata McGraw Hill Education Private Limited; 2009. pp. 635-36.

    2. Grosser T, Smyth E, FitzGerald GA. Anti-Inflammatory, Antipyretic, and Analgesic Agents; Pharmacotherapy of Gout. In: Brunton LL, Chabner BA, Knollmann BC, editors. Goodman & Gilman’s: The Pharmacological Basis of Therapeutics. 12th ed. New York, New York: McGraw-Hill Medical; 2011. pp. 982-84.

    3. Briggs GG, Freeman RK, editors. A Reference Guide to Fetal and Neonatal Risk: Drugs in Pregnancy and Lactation. 10th ed. Philadelphia, PA: Wolters Kluwer Health; 2015. pp. 8-12.

    4. Paracetamol/Acetaminophen. Whiddon Valley: Actavis UK Limited; 1980 [revised 23 Dec. 2016]. [Accessed 02 Apr. 2019] (online) Available from:X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (4)

    5. Paracetamol. County Tipperary, Ireland: Pinewood Healthcare; 2015. [Accessed 17 Jun. 2019] (online) Available from:X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (5)

    6. Chaves RG, Lamounier JA. Breastfeeding and maternal medications. J Pediatr (Rio J). 2004;80(5 Suppl):S189-S198. [Accessed 02 Apr. 2019] (online) Available from:X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (6)

    7. National Health Service. Paracetamol for children. [Accessed 17 Jun. 2019]. (online) Available from:X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (7)

    8. Central Drugs Standard Control Organisation (CDSCO). [Accessed 02 Apr. 2019] (online) Available from:X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (8)

    Manufacturer/Marketer address

    SCO-5,6, Wadhwa Nagar, Near Hotel Sunpark, Zirakpur (Chandigarh)

    Country of origin: India

    The list of available options shown with the same composition has been prepared upon the advice of registered medical practitioners, pharmacists affiliated with TATA 1MG. TATA 1MG does not promote any pharmaceutical product of any particular company, and all recommendations are based on the medical opinion, advisories from specialist medical and pharmaceutical professionals.

    MRP

    20

    Inclusive of all taxes

    10 tablets in 1 strip

    SOLD OUT

    Notify me

    Available options

    Available options

    Same salt composition:Paracetamol (650mg)

    X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (9)

    Same salt composition

    X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (10)

    Verified by doctors

    X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (11)

    Popularly bought

    X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (12)

    Trusted quality

    Why buy these from 1mg?X Para 650mg Tablet: View Uses, Side Effects, Price and Substitutes | 1mg (13)

    Calpol 650 + Tabletstrip of 15 tabletsby Glaxo SmithKline Pharmaceuticals LtdMRP₹30.0710% off₹27

    ADD

    Most BoughtDolo 650 Tabletstrip of 15 tabletsby Micro Labs LtdDelivery by 1pm, TodayMRP₹30.0613% off₹26

    ADD

    (Video) fexofenadine hydrochloride tablets ip 120 mg uses in hindi | allegra 120 mg uses in hindi

    FAQs

    What is para 650 mg used for? ›

    It is used to relieve mild to moderate pain (including headaches, backache, toothache, severe nerve pain, sore throat, period pain, low back and leg pain, muscle, connective tissue and joint pain, symptomatic relief of sprains, strain, joint swelling and stiffness).

    What is the price of paracetamol 650? ›

    Product Summary
    Offer Price₹16.94
    ContainsParacetamol / Acetaminophen(650.0 Mg)
    UsesFever and pain
    Side effectsSkin rash, itching, blisters, allergic reaction
    TherapyANALGESIC/ANTIPYRETIC
    1 more row
    Jan 8, 2023

    What is the use of X Para Tablet? ›

    Uses of X Para Tablet

    X Para Tablet is useful in relieving pain and swelling associated with bones and joints in conditions such as arthritis, spondylitis and low back pain. It is also useful in gynaecological pain, toothache, headache, pain and swelling in the ear, nose and throat.

    What is Parawell? ›

    It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

    What are the side effects of P 650? ›

    In some cases, P 650 Tablet 10's may cause side effects such as nausea, stomach pain and dark coloured urine. Most of these side effects of P 650 Tablet 10's do not require medical attention and gradually resolve over time. However, if the side effects persist or worsen, please consult your doctor.

    What are the side effects of para Tablet? ›

    Para Tablet is a Tablet manufactured by Euphoric Pharma. It is commonly used for the diagnosis or treatment of Intestinal worm infections. It has some side effects such as Diarrhea, drowsiness, nausea, loss of appetite. The salts Pyrantal Pamoate (250mg) are involved in the preparation of Para Tablet.

    Is 650 mg paracetamol safe? ›

    Paracetamol 650 MG Tablet is safe to use within the recommended dosage. However, in some cases, you may experience side effects such as nausea, vomiting, indigestion, diarrhoea, stomach pain, etc. Consult your doctor if these symptoms stay for a long time or if they become severe.

    What is the generic name for paracetamol 650? ›

    Dolo 650 is a brand name, and it has 650 MG of paracetamol is also called Acetaminophen. It comes under non-steroidal anti-inflammatory drugs (NSAIDs) drug class. Paracetamol has antipyretic and analgesic, which helps in decreasing fever and pain, and it has a minimal anti-inflammatory action.

    Is 650 mg paracetamol strong? ›

    Paracetamol 650 MG Tablet is classified as a mild analgesic and is used to treat fever and is the most commonly used pain reliever.

    Is ibuprofen better than para? ›

    The main difference between the two medications is that ibuprofen reduces inflammation, whereas paracetamol does not. According to Hamish, there's no advantage in taking ibuprofen or paracetamol brands such as Nurofen or Panadol over the cheaper chemist or supermarket versions.

    What are the side effects of Para 500 pill? ›

    A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing. This is not a complete list of possible side effects.

    How long does it take for PCM 650 to work? ›

    Pcm 650 MG Tablet shows its effect within 30-60 minutes after administration. The effect of Pcm 650 MG Tablet lasts for an average duration of 4 to 6 hours after administration. Consumption of alcohol is not recommended during treatment with Pcm 650 MG Tablet as it may cause liver damage.

    When should I take P 650? ›

    A: P 650 tablet is used for providing relief from fever and pain like headache, migraine, muscle ache, period pain, sore throat, musculoskeletal pain, fever/pain after vaccination/immunization, pain after dental procedures, toothache, earache, respiratory tract infections, cold and flu, and osteoarthritis pain.

    Does paracetamol 650 make you sleepy? ›

    Use of any medicine always carries some chance of unwanted side effects. The most common side effects of paracetamol are: drowsiness and tiredness. rashes and itching.

    What are side effects of Para? ›

    Side effects of paracetamol
    • an allergic reaction, which can cause a rash and swelling.
    • flushing, low blood pressure and a fast heartbeat – this can sometimes happen when paracetamol is given in hospital into a vein in your arm.
    Nov 4, 2022

    How long does para extra take to work? ›

    If you are unsure on the number, ask a GP or pharmacist. Overdosing on paracetamol can cause serious side effects. Do not be tempted to increase the dose or to take a double dose if your pain is very bad. Paracetamol takes up to an hour to work.

    How many Paraextra can I take? ›

    Adults and children over 12 years: 1-2 capsules every 4 hours as required. Do not take more than 8 capsules in any 24 hour period.

    How many days paracetamol 650 mg can I take? ›

    Do not take more than 8 tablets in 24 hours. Taking too much paracetamol can be dangerous and you may need treatment. Too much paracetamol can cause liver damage.

    Is 650 too much Tylenol? ›

    Tylenol is relatively safe when you take the recommended dose. In general, adults can take between 650 milligrams (mg) and 1,000 mg of acetaminophen every 4 to 6 hours. The FDA recommends that an adult shouldn't take more than 3,000 mg of acetaminophen per day unless directed otherwise by their healthcare professional.

    How often can you take 650 mg paracetamol? ›

    The adult dose is 650mg (1 tablet) to 975mg (1 ½ tablets), 3 or 4 times daily as required. Do not take more frequently than every 4 hours. Not more than 3.9g (6 tablets) in 1 day.

    Is Tylenol same as paracetamol? ›

    Is Paracetamol the same as Tylenol? Paracetamol is known as acetaminophen in the USA. Acetaminophen relieves mild-to-moderate pain, headache and fever. It is available as brand names such as Tylenol, Mapap or Panadol, and also as generics and store-specific brands.

    What are the long term side effects of paracetamol? ›

    Another study also found higher doses was associated with heart attack and stroke, and two others found associations with high blood pressure. One study reported gastrointestinal effects and found overall (36%) increased risk of gastrointestinal bleeds.

    Can I take paracetamol 650 twice a day? ›

    The main ingredient in Dolo 650 is paracetamol, which is also used to relieve pain in the body. Paracetamol is commonly used to treat cancer and postoperative pain, either alone or in combination with other drugs. Adults should take 1 to 2 tablets every four hours, if necessary, but no more than 4000 mg per day.

    Is paracetamol 650 banned? ›

    No. Multiple officials, who took part in the Drug Advisory Committee meeting, said that registration of 650mg paracetamol doesn't mean that it is an alternative to the 500mg tablet or the 500mg tablets will be displaced from the market.

    Who should take paracetamol 650? ›

    Genericart Paracetamol 650mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraine, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold.

    How many 650 mg acetaminophen can I take? ›

    Adults and teenagers—325 or 500 milligrams (mg) every 3 or 4 hours, 650 mg every 4 to 6 hours, or 1000 mg every 6 hours as needed. The total dose should not be more than 4000 mg (for example, eight 500–mg tablets) a day.

    What is the safest painkiller to take? ›

    Acetaminophen is generally considered safer than other pain relievers. It doesn't cause side effects such as stomach pain and bleeding.

    Which anti-inflammatory is best? ›

    Ibuprofen (Advil, Motrin) and Naproxen (Aleve).

    “In general, pain that is associated with inflammation, like swelling or acute injury, is better treated with ibuprofen or naproxen,” says Matthew Sutton, MD, a Family Medicine physician at The Iowa Clinic's West Des Moines campus.

    What kills pain better Tylenol or ibuprofen? ›

    For ongoing (or chronic) pain — a sore lower back, say, or the kind of degenerative arthritis that typically develops with age — ibuprofen still outperforms acetaminophen.

    What is the age limit for P 500 tablets? ›

    The maximum daily dose of Paracetamol must not exceed 3000 mg. Take 500 mg at a time, up to 2000 mg per 24 hours. The daily dose must not exceed 2000 mg. Not recommended for children under 10 years of age.

    What does P500 mean on a pill? ›

    Acetaminophen Strength 500 mg Imprint P500 Color White Shape Capsule-shape View details.

    What is a white pill with para 500 on it? ›

    The name of your medicine is Paracetamol 500mg Capsules (called paracetamol throughout this leaflet). This medicine contains paracetamol.

    Is 650 paracetamol strong? ›

    Paracetamol 650 MG Tablet is classified as a mild analgesic and is used to treat fever and is the most commonly used pain reliever.

    What is the benefit of P 650? ›

    A: P 650 tablet is used for providing relief from fever and pain like headache, migraine, muscle ache, period pain, sore throat, musculoskeletal pain, fever/pain after vaccination/immunization, pain after dental procedures, toothache, earache, respiratory tract infections, cold and flu, and osteoarthritis pain.

    How long does it take for acetaminophen 650 to work? ›

    In general, the oral forms of Tylenol take up to 45 minutes to start working. But the effervescent (dissolving) tablets may work faster — they take about 20 minutes. However, specific timeframes may vary from person to person.

    How many Tylenol can I take of 650? ›

    Dosages. Two 650-mg pills every 8 hours, no more than six pills (3,900 mg) daily.

    Does paracetamol 650 increase blood pressure? ›

    This study clearly shows that paracetamol – the world's most used drug – increases blood pressure, one of the most important risk factors for heart attacks and strokes.

    Can I take paracetamol 650 daily? ›

    Taking 1 or 2 extra tablets is unlikely to harm you. Do not take more than 8 tablets in 24 hours. Taking too much paracetamol can be dangerous and you may need treatment. Too much paracetamol can cause liver damage.

    How many 650 mg paracetamol should I take? ›

    The recommended paracetamol dosing for adults and children 12 years and over is 500 to 1000mg every four to six hours as necessary, with a maximum of 4000mg in any 24 hour period.

    How long does 650mg paracetamol last? ›

    Paracetamol 650 MG Tablet shows its effect within 30-60 minutes after administration. How long do the effects of this medicine last? The effect of Paracetamol 650 MG Tablet lasts for an average duration of 4 to 6 hours after administration.

    What happens if you take 2 paracetamol 650 at once? ›

    It's dangerous to take more than the recommended dose of paracetamol. This may damage your liver, which can be fatal (cause death). Paracetamol is sold under a variety of brand names. This can be confusing and lead to you taking more paracetamol than advised.

    What foods should you avoid when taking Tylenol? ›

    Food, especially foods high in pectin (including jellies), carbohydrates, and many types of cruciferous vegetables (broccoli, Brussels sprouts, cabbage, and others) can interfere with acetaminophen absorption.

    How long does 650 mg Tylenol stay in your system? ›

    If you have no significant medical conditions and only take acetaminophen at recommended doses, then it is typically out of your system within 12 to 24 hours after your last dose. If you've been taking more than the recommended doses of acetaminophen, it could take a few days for your body to clear it.

    How long should you wait to lay down after taking Tylenol? ›

    Second, do not lie down for 30-60 minutes after taking these pills.

    Videos

    1. Malidens 650mg tablet, Paracetamol, acetaminophen uses, benefits, side effects details in hindi। PCM
    (Dr Rajeev Gupta)
    2. Movexx SP Tablet : Uses, Price, Side Effects, Composition, Substitutes
    (Online Medicine Review)
    3. Doxofylline tablet | Doxofylline tablet ip 400 mg | Doxofylline 400 mg | Doxolin 400 mg tablet
    (LEARN ABOUT MEDICINE)
    4. Tranexamic acid tablet / Texakind tablet | Trapic tablet uses, dosage, side effects
    (LEARN ABOUT MEDICINE)
    5. Pyrigesic 500 mg Tablet: View Uses, Side Effects, Price in hindi
    (Online Medicine Review)
    6. Zerodol SP - Zerodol SP tablet uses in Hindi - Zerodol SP uses
    (Pharmacist Ashwini)
    Top Articles
    Latest Posts
    Article information

    Author: Neely Ledner

    Last Updated: 05/10/2023

    Views: 5730

    Rating: 4.1 / 5 (42 voted)

    Reviews: 81% of readers found this page helpful

    Author information

    Name: Neely Ledner

    Birthday: 1998-06-09

    Address: 443 Barrows Terrace, New Jodyberg, CO 57462-5329

    Phone: +2433516856029

    Job: Central Legal Facilitator

    Hobby: Backpacking, Jogging, Magic, Driving, Macrame, Embroidery, Foraging

    Introduction: My name is Neely Ledner, I am a bright, determined, beautiful, adventurous, adventurous, spotless, calm person who loves writing and wants to share my knowledge and understanding with you.